# SDR FDEA201203120905

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 42,073 hours, 28,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE WHEN ESS POWER SWITCHED TO STANDBY MODE AND EMERGENCY EXIT LIGHT SWITCHING TO ARM.  PLACED SWITCH TO ON AND STILL LIGHTS DID NOT TURN ON .  REPLACED BATTERIES IN EXIT LIGHTS.  OPS CHECKED GOOD.
